MathSciNet Relay Station
MathSciNet bibliographic data
MR2456884 53C21 (35J60 58J60)
Djadli, Zindine; Malchiodi, Andrea Existence of conformal metrics with constant $Q$-curvature. Ann. of Math. (2) 168 (2008), no. 3, 813–858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement